# SDR 01FDEA00904

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 36,483 hours, 25,193 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Condition: Cracked
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 519 DITCHING SEAL CRACKED AT BS 1183, LBL 48, WL 208.1.  R&R SEAL PER SRM 51-40-8.
